Our expert says:
Often after big abdominal surgery some patients develop a kind of irritable bowel syndrome. It is not dangerous but it can be a nuisance. The symptoms you describe sound like this could be your problem. You are doing everything right in terms of diet and supplements. When you do get bloatedness, you could take something like Colofac and increase your probiotic intake. The loose stools can be due to the shortened bowel. Something like Kaopectin or Fibogel may bind the stool and reduce diarrhoea.
If it gets worse it may be worth your while to see a gastroenterologist.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.